Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mattfeld

MattF's Acne Log

Recommended Posts

Hi all. I've been lurking on this forum for several months, since I began my generic accutane treatment. A bit about myself: I'm 27, male, 5'10 145lbs and have had pretty stubborn acne since about 18. I've done tetracycline treatments twice to no real effect. I finally shelled out the cash for a real dermatologist and got a prescription for generic accutane. I've been on a 40mg sotret / 30mg claravis regimen now since Sept 14th or so. I should be getting near day 60 (I didn't bother to do math to get the exact # of days)

Anyways, I've still got acne. I don't really notice a huge difference in my acne from the accutane, although it sure makes my lips feel like crap. I went ahead and started this post just because I am annoyed that after almost 60 days I'm still getting fresh acne. (painful acne at that) I'm sure not alone on this, but it can feel like it some days.

I am hoping that some of you kind folks can let me know just how long it took to really see the full effect of this medication for you. I had heard that by 60 days I should be seeing real benefits but I have continued to break out regularly.

At any rate good luck to all those going through this process. Life's a bitch but we get through it.

Matt

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×